# SDR NWAA072876301

- Difficulty date: August 18, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 76,813 hours, 10,299 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, FOUND 2 AFT EMERGENCY RIGHT OVERWING LIGHTS INOP.  MAINTENANCE REMOVED AND REPLACED POWER SUPPLY.  OPERATIONAL CHECKED GOOD AND AIRCRAFT RETURNED TO SERVICE.
